# SDR QXEA200301429

- Difficulty date: November 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,880 hours, 6,786 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2336 AIRCRAFT FAILED INITIAL AUTO FEATHER TEST.  COMPLIED WITH TEST OF AUTO FEATHER AND UPTRIM SYSTEMS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
